# SDR MALA050311

- Difficulty date: April 2, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 18,951 hours, 21,038 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: GEE785373
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESSURE LIGHT ILLUMINATED AND GAUGE WAS READING LOW (ABOUT 25-30 PSI) ON TAKEOFF.  CREW FOLLOWED QRH BUT DID NOT SHUT DOWN ENGINE.  AIR RETURNED.  REMOVED AND REPLACED LT ENGINE.
